Quiver theories, soliton spectra and Picard-Lefschetz transformations

Feng, B., Hanany, A., He, Y. & Iqbal, A. (2003). Quiver theories, soliton spectra and Picard-Lefschetz transformations. Journal of High Energy Physics, 2003, 056 - 056. doi: 10.1088/1126-6708/2003/02/056

[img]
Preview
PDF
Download (410kB) | Preview

Abstract

Quiver theories arising on D3-branes at orbifold and del Pezzo singularities are studied using mirror symmetry. We show that the quivers for the orbifold theories are given by the soliton spectrum of massive 2d N=2 theory with weighted projective spaces as target. For the theories obtained from the del Pezzo singularities we show that the geometry of the mirror manifold gives quiver theories related to each other by Picard-Lefschetz transformations, a subset of which are simple Seiberg duals. We also address how one indeed derives Seiberg duality on the matter content from such geometrical transitions and how one could go beyond and obtain certain ``fractional Seiberg duals.'' Moreover, from the mirror geometry for the del Pezzos arise certain Diophantine equations which classify all quivers related by Picard-Lefschetz. Some of these Diophantine equations can also be obtained from the classification results of Cecotti-Vafa for the 2d N=2 theories.

Item Type: Article
Additional Information: The original publication is available at http://iopscience.iop.org/1126-6708/2003/02/056/ archiveprefix: arXiv primaryclass: hep-th
Uncontrolled Keywords: Duality in gauge field theories, Brane Dynamics in gauge theories
Subjects: Q Science > QC Physics
Divisions: School of Engineering & Mathematical Sciences > Department of Mathematical Science
URI: http://openaccess.city.ac.uk/id/eprint/835

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics